# SDR TWAA9909302

- Difficulty date: July 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N977Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47249
- Engine: Pwa JT8D9
- System (JASC): 2830 · Fuel Dump System
- Part: Valve
- Part number: 654233
- Condition: Failed
- Location: Fuel Dump
- Stage of operation: LD
- Nature of condition: X, K
- Precautionary procedure: E

## Discrepancy

DURING FINAL APPROACH, THE RIGHT ENGINE FLAMED OUT.  FOUND FUEL LEAKING AT THE PRESSURIZATION AND DUMP VALVE FITTING.  REPLACED THE DUMP VALVE, THE SEAL AND THE FITTING.  CHECK-C 11-13-98 STL.
